# SDR 2009FA0001079

- Difficulty date: December 21, 2009
- Submitted: December 22, 2009
- Operation: General aviation
- Aircraft: N104JT
- Make and model: Beech 60
- Aircraft serial: P143
- Aircraft time: 2,997 hours
- Engine: Lyc TIO541*
- System (JASC): 7331 · Fuel Flow Indicating
- Part: O-Ring
- Part number: MS29513131
- Condition: Cracked
- Location: Transmitter
- Component: Transmitter, Beech
- Component part number: 913354B1
- Stage of operation: CR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: A

## Discrepancy

ACFT EXPERIENCED AN IN-FLIGHT FIRE IN THE LT ENG NACELLE DUE TO A LEAKING LT FUEL FLOW TRANSMITTER.  THE TRANSMITTER HAD A BRITTLE/CRACKED O-RING SEAL.  THE TRANSMITTER WAS LAST O/H IN 1998.  THE RT ENG FUEL FLOW TRANSMITTER HAD BEEN OVERHAULED AT THE SAME TIME AND WAS FOUND TO BE LEAKING ALSO.
